# SDR AALA202203073706

- Difficulty date: February 27, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N981AN
- Make and model: Boeing 737*
- Aircraft serial: 29569
- Aircraft time: 38,513 hours, 15,614 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Compensator
- Condition: Inoperative
- Location: Zone 500 - Lh Wi
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LOST 500 LBS FROM LEFT WING (BURNED) ON TAKEOFF WITH CENTER TANK FULL AND PUMPS ON. BALANCED AFTER CENTER EMPTY AND STAYED EQUAL. AIR INTERRUPTED BACK TO MIA EMERGENCY WAS NOT DECLARED. **SUPPLEMENTAL REPORT FOR AALA202203023706: REMOVED AND REPLACED LEFT  WING TANK UNITS F7 ,F8, F9, F10 AND F15 COMPENSATOR PER AMM 28-41-21. ACCOMPLISHED ALL CHECKS IAW AMM28-41-00. TEST PASSED. NO LEAKS NOTED.** (CLOSED)
